Please use this identifier to cite or link to this item:
Title: Almost periodicity in operator algebras
Authors: Tewari, U. B.
Somasundaram, S.
Issue Date: 1992
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: U. B. Tewari, S. Somasundaram, “Almost periodicity in operator algebras”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 24 (1992), pp. 39-54.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
24 (1992)
Abstract: Operatori Quasi invarianti sul cerchio sono stati studiati da Karel DeLeeuw ([7], [8].) In questo lavoro proponiamo una generalizzazione agli operatori Quasi periodici su un gruppo abeliano localmente compatto qualsiasi. Consideriamo inoltre l’analisi armonica di questi operatori usando le tecniche dell’analisi di Fourier.
The proper replacement of the almost invariant operators studied by Kareì DeLeeuw ([7],|8].) in the case of the circle group has been shown to be what we call as almost periodic operators for any locally compact abelian group. A reasonable harmonic analysis has been carried out on these operators with standard Fourier analytic techniques.
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.24 (1992)

Files in This Item:
File Description SizeFormat
TewariSomasundaramRendMat24.pdf1.05 MBAdobe PDFView/Open
Show full item record

CORE Recommender

Page view(s)

Last Week
Last month
checked on Nov 12, 2018


checked on Nov 12, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.